# SDR QXEA9800016

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 82910010117
- Condition: Leaking
- Location: Nr 2 Hyd Syst
- Component: Dhav, 82910002003
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOTICED AN ODORLESS CHEMICAL IRRITANT IN THE COCKPIT.  THE IRRITANT WAS NOTICED IN THE COCKPIT FOR A PERIOD OF ABOUT 20 SECONDS.  MX PERFORMED AN ENGINE RUN WITH BLEEDS ON AND TEMP HOT FROM IDLE TO TAKEOFF POWER RPM.  NO IRRITANT NOTED.  PRESSURIZED HYD SYS AND INSPECTED FROM UNDER THE COCKPIT FLOOR TO ROW 2.  FOUND HYD LINES JUST AFT OF THE FORWARD PRESSURE BULKHEAD TO BE WET, BUT NO LEAKS FOUND.  INSPECTED AND DETERMINED TO BE SAFE FOR GEAR DOWN FERRY FLIGHT TO PDX.  IN PDX REPLACED GEAR-UP HYD LINE JUST AFT OF THE FORWARD PRESSURE BULKHEAD BY PERMA SWEDGE.  SERVICED AND BLED THE NR 2 HYD SYS AND ACCOMPLISHED A GEAR SWING, OPERATIONAL CHECKS GOOD.
